Journal of Applied Probability
- J. Appl. Probab.
- Volume 51, Number 3 (2014), 769-779.
Invariant bipartite random graphs on Rd
Suppose that red and blue points occur in Rd according to two simple point processes with finite intensities λR and λB, respectively. Furthermore, let ν and μ be two probability distributions on the strictly positive integers with means ν̅ and μ̅, respectively. Assign independently a random number of stubs (half-edges) to each red (blue) point with law ν (μ). We are interested in translation-invariant schemes for matching stubs between points of different colors in order to obtain random bipartite graphs in which each point has a prescribed degree distribution with law ν or μ depending on its color. For a large class of point processes, we show that such translation-invariant schemes matching almost surely all stubs are possible if and only if λRν̅ = λBμ̅, including the case when ν̅ = μ̅ = ∞ so that both sides are infinite. Furthermore, we study a particular scheme based on the Gale-Shapley stable marriage problem. For this scheme, we give sufficient conditions on ν and μ for the presence and absence of infinite components. These results are two-color versions of those obtained by Deijfen, Holroyd and Häggström.
J. Appl. Probab., Volume 51, Number 3 (2014), 769-779.
First available in Project Euclid: 5 September 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Lopes, Fabio. Invariant bipartite random graphs on R d. J. Appl. Probab. 51 (2014), no. 3, 769--779. doi:10.1239/jap/1409932673. https://projecteuclid.org/euclid.jap/1409932673